# SDR SWAA2021080287859

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 TO BS 344 AT LEVEL LBL 47 FWD GALLEY AND LAV ; 2021-295487 / [01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AT LEVEL LBL 47 FWD GALLEY AND LAV IAW DWG #141A5400; SHEET: 44; REV: -; AND B737-700 SRM 51-40-02; [02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AT LEVEL LBL 47 FWD GALLEY AND LAV IAW DWG #141A5400; SHEET: 44; REV: -; AND B737-700 SRM 51-40-02 RII ITEM.
